The three dimensional dilute Ising magnet

Wang, J. -S. ; Wohlert, M. ; Muhlenbein, H. ; Chowdhury, D. (1990) The three dimensional dilute Ising magnet Physica A: Statistical and Theoretical Physics, 166 (2). pp. 173-179. ISSN 0378-4371

Full text not available from this repository.

Official URL:

Related URL:


The dilute Ising model with a p = 0.8 fraction of the sites occupied by spins is simulated on L3 systems for L up to 300, using a single-cluster algorithm of Wolff. In the range of reduced temperature 0.002 < (T - Tc)/Tc < 0.03 the susceptibility appears to fit a simple power with an effective exponent γ eff≈ 1.36.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:7715
Deposited On:25 Oct 2010 10:45
Last Modified:30 May 2011 06:08

Repository Staff Only: item control page